MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 50

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 50
Model Number 04.01.0095
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2020: lot 183792: (b)(4) items manufactured and released on 16-nov-2018.Expiration date: 2023-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to the rupturing of the anterior capsule during rehabilitation therapy, 3 months after the primary surgery.The surgeon revised the 50mm humeral head to a 48mm humeral head and repaired the soft tissue of the anterior capsule.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 50
Common Device Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11138879
Report Number3005180920-2021-00018
Device Sequence Number16374471
Product Code KWS
UDI-Device Identifier07630040713184
UDI-Public07630040713184
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2023
Device Model Number04.01.0095
Device Catalogue Number04.01.0095
Device Lot Number183792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;